I have really bad panic attacks whenever I have to travel via planes. My doctor prescribed xanax 0.5m and said to take 1 30 min before my flight and then 1 every 4 hrs. I of course had friends and family saying that I should take half of 1, others say half of a half, so I thought I'd try half of one the other night just to see how out of it I would be. Nothing happened, so I took the other half 4 hrs later and still nothing. The next day I took 1 whole pill and still nothing. Does xanax only work if you're actually having a panic attack? My sister said I drink lots of coffee and soda and caffeine probably reduces the effects of the drug. Im really feeling anxious about this since my flight is for next Friday the 12th of Nov 2010. Any ideas?
5 Nov 2010
Yeah, don't consume caffeine when you think you may need the Xanax.
It will increase the chances of a panic attack, and negate the effects of the Xanax. Perhaps you should call your doctor to see if you should be at one miligram? Just a thought.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on xanax for about 10 years now, its the only thing that helps for my panic attacks, social anxiety, phobias, im just afraid of facing ...
8 answers • 16 Aug 2009
I am prescribed Xanax but just 1mg, for panic attacks that were really getting in the way of things for me and causing me to be bummed out. This is ...
2 answers • 21 Jan 2012
Bipolar Disorder - I have Bipolar 1 and currently take Lithium to treat the Cycling of moods. I have
... acute as well as constant anxiety as well. I was prescribed Xanax for the panic attacks which helps however I spend a lot of the day still ...
1 answer • 29 Sep 2013
I have been prescribed. 5 Xanax twice daily for six weeks now waiting to get in to see a new psychiatrist. My anxiety is excruciating at times and ...
6 answers • 2 Oct 2013
The Dr prescribed me venflaxine 75mg and bus par for anxiety... I'm 18 and scared of effects... also I have xanax for back up... but I ...
2 answers • 23 May 2014